# SDR P5CA2017101300359

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,416 hours, 20,271 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Leaking
- Location: Apu Fuel Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  FOUND THE APU FUEL FILTER HOUSING LEAKING.  REPLACED THE PACKING ON THE HOUSING, IAW AMM 49-31-04-004-001, AND 49-31-04-404-006.   LEAK CHECKED GOOD.
